Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Infant having red, itchy spots on scalp, applied antiseptic cream, only some improvement. Any suggestions?

Hi, my baby is 9 month old and about 2 months ago he red spots with pus in them developed on the top of his head. I went to the doctor twice and she precribed some antisceptic cream. We were asked to use it for 5 days and stop but it only brings some improvement and then the spots are back again after few days (that are very itchy as well). Regardless, whether the spots are there or not his skin on his sculp is always quite red. What should I do next and what can that be? Will be grateful if you can even only forward ant suggestions. Aga
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
You 9mth toddler is probably suffering from seborrheoic dermatitis.Would like to know if there are any flaky appearance of the spots.if so then you might need to visit your pediatrician or a skin specialist who can reasses again .If it is so then the dr might prescribe some shampoo as well as some creams which might need to be applied for a longer duartion.
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor